MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752530
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a percuflex plus ureteral stent was placed into the patient during a lithotripsy on ureter with flex procedure in the kidney.Post procedure, the patient felt that the stent was out of the urethra 4 hours after the stent was implanted.Another procedure was performed to remove the stent, and it was noticed that the stent was straight and was reformed.The stent was successfully removed and was replaced with another of the same device.There were no patient complications reported.A media and a photo of the complaint device was provided and showed that the stent did not coil and was kinked.
 
Additional Manufacturer Narrative
Block h6: device code a010402 captures the reportable event of stent migration.Device code a0406 captures the reportable event of stent kinked inside the patient.Device code a04 captures the reportable event of coil memory inside the patient.Impact code f1901 captures the reportable event of additional surgery.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24049783
Report Number2124215-2026-02066
Device Sequence Number21296163
Product Code FAD
UDI-Device Identifier08714729056812
UDI-Public(01)08714729056812(17)270920(10)34896673
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752530
Device Catalogue Number175-253
Device Lot Number0034896673
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/12/2026
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown